Journal of Differential Geometry

Bubble tree convergence for harmonic maps

Thomas H. Parker

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 44, Number 3 (1996), 595-633.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459224

Digital Object Identifier
doi:10.4310/jdg/1214459224

Mathematical Reviews number (MathSciNet)
MR1431008

Zentralblatt MATH identifier
0874.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Parker, Thomas H. Bubble tree convergence for harmonic maps. J. Differential Geom. 44 (1996), no. 3, 595--633. doi:10.4310/jdg/1214459224. https://projecteuclid.org/euclid.jdg/1214459224


Export citation